# SDR R61A2021120700984

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 29,519 hours, 21,124 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL260, WE LOST PRESSURIZATION. CABIN ALT WENT TO 9,000+ FEET WITHOUT EICAS MESSAGE POPULATED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND PACK 2 OUTLET DUCT BLOWN OUT AT CONNECTION WITH ACM. R&R PACK 2 OUTLET DUCT.
